# SDR CALA2014021790383

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 65,889 hours, 24,668 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALS INSTALLED THRUST REVERSE COWL, NR 2 ENG INBD UPPER THRUST REVERSER COWL, TO LOWER PYLON TORN.  METAL FLAPPING AGAINST PYLON PANEL PER PASSENGER OBSERVATION. LE OF FILLET IS DAMAGED BEYOND REPAIR & WILL NEED TO BE REPLACED.
